# SDR ASAA1058118

- Difficulty date: July 31, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 13,559 hours, 4,225 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER APU START THE BLUE APU "MAINT" LIGHT WAS ILLUMINATED.  ACCOMPLISHED TASK 49 11 00 APU OPERATIONAL TEST NO FAULTS FOUND, OPS CHECK NORMAL.  NO MESSAGES ON CURRENT STATUS OF BITE TEST.
